# SDR DHL2004365515

- Difficulty date: January 7, 2004
- Submitted: February 14, 2004
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- Engine: Ge CF650*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK BETWEEN FRAME 20 TO 26 APPROX. RBL77 HAS SEVERAL SPOTS OF CORROSION.  REMOVED ALL CORROSION POINTS AT SEAT TRACKGOES BETWEEN FRAME 20 AND 26 RBL77 FOUND AREA OUT OF LIMITS IAW A300 SRM 51-40-11 AND 53-10-00. REMOVED AND REPLACED DAMAGED SEAT TRACK SECTION IAW A300 SRM 51-40-12/51-30-30/51-10-40. SEAT TRACK P/N TMS 60-22457-7075T6511 LONG 13.5' PO 23488101.
